Bulletin of the American Mathematical Society

Note on Hadamard's determinant theorem

John Williamson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 608-613.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183510805

Mathematical Reviews number (MathSciNet)
MR0020538

Zentralblatt MATH identifier
0032.24506

Citation

Williamson, John. Note on Hadamard's determinant theorem. Bull. Amer. Math. Soc. 53 (1947), no. 6, 608--613. https://projecteuclid.org/euclid.bams/1183510805.


Export citation

References

  • 1. Jacques Hadamard, Résolution d'une question relative aux déterminants, Bull. Sci. Math. (2) vol. 17 (1893) pp. 240-246.
  • 2. R. E. A. C. Paley, On orthogonal matrices, Journal of Mathematics and Physics, Massachusetts Institute of Technology, vol. 12 (1933) pp. 311-320.
  • 3. John Williamson, Hadamard's determinant theorem and the sum of four squares, Duke Math. J. vol. 11 (1944) pp. 65-81.